# SDR DHL2006873510

- Difficulty date: May 20, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: T/E Flap
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP UPPER SKIN CORRODED (STA XW 104.000 - 115.000), MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  REMOVED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-3-0.  FABRICATED NEW PLATING (AL2024T3 0.025") AND BONDED DOUBLER (AL2024T3 0.020") IAW SRM 57-7-1 FIG 1 ITEM "A" "L".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
